Skip to Content

Been on ativan for 3 weeks. I want to stop now. will I have bad withdrawal?

Responses (4)

mattc1nku 1 Jul 2010

As far as I know, you may feel some slight side effects for a day or two, but probably not. Only long-term use results in bad side effects.

Anonymous 2 Jul 2010

I actually got prescibed ativan by mistake i had the wrong doctor that day and i didnt pick up my script till after my visit so it was either wait the same day to see the doc or stick with it. I thought i would give them a try they are okay for people that havent taken benzo's as a long term use. Otherwise they arent as strong in my opinion as alprazolam but they both belong in the group of benzo's im just saying they are very weak. If you havent used benzo's for a long time you should be fine but if you start feeling like you need them again i would go to the doc and see if they can prescibe you a few more to start tapering down.

hardfi 2 Jul 2010

No, u will not have a bad withdrawl but only if you REALLY DO stop it immediately as it can be very addicting and lead to seizures and severe sickness and chronic pain after stopping after long term us.

Anonymous 2 Jul 2010

First what dose are you on? Second; benzos are very addicting specially
lorazepam..Which is the one you are taking

you have to lower your doses gradually even if you have been on it only for three weeks. You would, my friend be making a very big mistake if you go cold turkey (stop using them form 1 day to the next) trust me, now the one you are taking is one of the most addicting ones. I would even suggest you contact a psyachiatrist in order to have professional supervision, benzoz are no game... I am not trying to scre you..I am just being realistic. From my experience I am 41 male... I do not have all the answers if I thought I did I would be the biggest fool on this planet, I am also not a doctor..Ok

believe when I say you do not want to experience withdrawal at all. Due to my " mental conditions " one of them being bipolar I have been on the following benzos. Klonopin/clonazepam
xanax/alprazolam
ativan/lorazepam
versed/midazolam

ggj1966 2 Jul 2010

How do I taper off from 2mg a day.

Anonymous 2 Jul 2010

What you must do is cut little bits and take what is left of the pill let 3 to 4 days go by, then do the same , repeat step 1 and you will be fine until you will only have a tiny bit and then you take it and that´s all. It will probably take a bit of time... be patient and finally you will be "free" of it.- I will add you as a friend so you can ask me private questions and keep me posted... ok you´ll be fine.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Ativan Withdrawal?

Posted 28 Jun 2010 5 answers

Lexapro Withdrawals?

Posted 3 Jan 2011 1 answer

Help for friend wanting off Ativan?

Posted 10 Apr 2012 1 answer

Ativan withdrawal help?

Posted 12 Apr 2015 1 answer